# SDR O9I2010F00000

- Difficulty date: August 16, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N543LM
- Make and model: Lear 35A
- Aircraft serial: 426
- Engine: Garrtt TFE7312
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Shorted
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RETURNING WITH A PATIENT ON BOARD, RECEIVED A FIRE LIGHT ON NR 1 ENGINE DESCENDING THROUGH FL370 FROM OUR CRUISE ALTITUDE OF FL390.  THE F/O WAS FLYING AND PILOT ACCOMPLISHED THE REQUIRED ITEMS FOR AN ENGINE FIRE.  FIRELIGHT DID NOT GO OUT UNTIL 3 TO 4 MINUTES AFTER SECOND FIRE BOTTLE WAS DISCHARGED.  ACFT WAS APPROX 15,000 FT AT THIS TIME.  DECLARED AN EMERGENCY, READ EMERGENCY CHECKLIST.   MADE THE SINGLE ENGINE LANDING.  ENGINE INSPECTED BY GROUND MX AND THERE WAS NO INDICATION OF AN ACTUAL FIRE.  TROUBLESHOOTING HAS IDENTIFIED A FAULYT FIRE LOOP SEGMENT ON THE LT ENGINE.  WORK IS IN PROGRESS TO IDENTIFY WHICH PORTION OF THE FIRE LOOP IS AT FAULT AND WILL THEN BE REPLACED.
